Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Rigidity of scattering lengths and travelling times for disjoint unions of strictly convex bodies


Authors: Lyle Noakes and Luchezar Stoyanov
Journal: Proc. Amer. Math. Soc. 143 (2015), 3879-3893
MSC (2010): Primary 37D20, 37D40, 53D25, 58J50
DOI: https://doi.org/10.1090/S0002-9939-2015-12531-2
Published electronically: March 18, 2015
MathSciNet review: 3359579
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Obstacles $ K$ and $ L$ in $ \mathbb{R}^d$ ($ d\geq 2$) are considered that are finite disjoint unions of strictly convex domains with $ C^3$ boundaries. We show that if $ K$ and $ L$ have (almost) the same scattering length spectrum, or (almost) the same travelling times, then $ K=L$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 37D20, 37D40, 53D25, 58J50

Retrieve articles in all journals with MSC (2010): 37D20, 37D40, 53D25, 58J50


Additional Information

Lyle Noakes
Affiliation: University of Western Australia, Crawley, Western Australia 6009, Australia
Email: lyle.noakes@uwa.edu.au

Luchezar Stoyanov
Affiliation: University of Western Australia, Crawley, Western Australia 6009, Australia
Email: luchezar.stoyanov@uwa.edu.au

DOI: https://doi.org/10.1090/S0002-9939-2015-12531-2
Received by editor(s): February 7, 2014
Received by editor(s) in revised form: April 28, 2014
Published electronically: March 18, 2015
Communicated by: Yingfei Yi
Article copyright: © Copyright 2015 American Mathematical Society

American Mathematical Society